As I did not get my periods for this month, I consulted a gynecologist, and she prescribed me Primolut-N. After four days of taking tablet Primolut-N, I am spotting. And it does not look like my normal period. Pregnancy beta hCG is also negative. Is it normal to have spotting?
Welcome to icliniq.com.
I can understand your concern.
Primolut-N is a synthetic progesterone that helps initiate a period by increasing the progesterone content in the body. A decreased progesterone level causes missed or delayed periods. The period after Primolut-N will differ as follows;
1) It may start as spotting, and later the flow will increase.
2) You will be spotting if the dosage is inadequate.
3) Hormonal imbalance where the progesterone is low can lead to minor bleeding.
4) Pregnancy may also be the reason for the variations.
5) thin endometrium.
I would recommend you the following;
1) Kindly wait for periods to start or increase in intensity.
2) Do a urine pregnancy test.
3) If the period does not occur even after a week with a negative pregnancy test, I recommend getting a scan to measure the endometrial thickness and start the medication accordingly.
I hope this was useful.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
I am taking Sysron NCR 10 mg for heavy bleeding ... Sysron NCR (Norethisterone) is basically a hormone which is used to control heavy bleeding during periods ... Read fullThe beta hCG levels of my wife are very high.Does this signify a healthy pregnancy?
We did IVF, but it ended with a chemical pregnancy ... Does this value signify a healthy pregnancy ... We got a positive result through urine test ... We did serum beta hCG test ...... Read fullDoes spotting after I-pill rule out pregnancy?
.. gone through your query and understand the concerns. I-pill has the usual side effect of delaying the next expected periods by two to three weeks. So, most likely her periods are delayed due to the pill. I will suggest her to get a urine pregn... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now